# SDR SWI2024F01041

- Difficulty date: August 12, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE FS349 STGR23R HAS CORROSION AND IS BULGING (C-CHECK RO 10/26/2024) (FILED OPEN) FRAME SPLICE FS 349.00 STGR. 23R HAS MULTIPLE SPOTS OF EXFOLATED CORROSION WITH 100% MATERIAL LOSS AND IS OUT OF LIMITS REF CRJ200 SRM 53-00-00. REMOVED AND  INSTALLED REPLACEMENT ANGLE DRW. 601R32005 REV AR. AND REF CRJ200 SRM 51-42-06. AND COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY AND M-337
